• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
advertise on professional muscle millions of hits per month
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Flu like symptoms

MRABS

New member
Registered
Joined
Dec 18, 2007
Messages
69
Does anyone get or know .. I get flu like symptoms for a couple days after a shot of cyp??

Any info would be great.
 

RV63T

Active member
Kilo Klub Member
Registered
Joined
Apr 17, 2007
Messages
1,045
NEVER WITH CYP. but on high doses of prop yes.
 

Kott425

Member
Newbies
Joined
Feb 18, 2008
Messages
44
When I was Taking sustanon for the first few weeks I had that. Should go away in a week or so.
 

maldorf

Featured Member / Kilo Klub
Featured Member
Registered
Joined
Mar 16, 2007
Messages
21,655
Really shouldnt happen. Ive only had it with UG gear. True pharmgrade gear wont do that. I truly think its due to impurities in the vial somewhere.
 

Staff online

Forum statistics

Total page views
500,107,707
Threads
123,031
Messages
2,334,049
Members
154,893
Latest member
nbenjamin212
Top